Access count of this item: 94

Files in This Item:
File Description SizeFormat 
0275-8.pdf1.5 MBAdobe PDFView/Open
Title: 乱れのモード分解と平衡統計分布 (統計流体力学の研究)
Authors: 桑原, 真二  KAKEN_name
Author's alias: KUWABARA, SHINJI
Issue Date: Jul-1976
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 275
Start page: 99
End page: 120
Appears in Collections:Study on Statistical Hydrodynamics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.